Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 36 of 46 found articles
 
 
  Pattern dynamics of vegetation based on optimal control theory
 
 
Title: Pattern dynamics of vegetation based on optimal control theory
Author: Hou, Li-Feng
Li, Li
Chang, Lili
Wang, Zhen
Sun, Gui-Quan
Appeared in: Nonlinear dynamics
Paging: Volume 113 () nr. 1 pages 1-23
Year: 2024-09-05
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 36 of 46 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands